

# 2013 User Conference Sessions Agenda At-a-Glance

## Thursday, April 25<sup>th</sup>, 2013 to Friday, April 26<sup>th</sup>, 2013

# Thursday, April 25<sup>th</sup>, 2013

8:00 a.m. to 9:45 a.m. - Main Ballroom

- 8:00 a.m. to 9:00 a.m. Arrivals, Check-in and Breakfast
- 9:00 a.m. to 9:45 a.m. Welcome to the Fastrack 2013 User Conference!
  - o Introductions of Key Staff Kimberly Commito
    - Spencer Kay President
      - Welcome
      - The Future of Fastrack
    - Jose Nebro Vice President
      - Organizational Changes
      - New Development Horizon
    - Gail Zainfeld Director of Implementation and Training
      - What's New In Training and Implementation
    - Kimberly Commito Director of Homecare Services
      - Integration Considerations
      - General Announcements regarding the conference

#### **Breakout Sessions**

10:00 a.m. to 11:15 p.m.

- Room 1
  - Medicare Documentation Regulations and How to Use Fastrack to Manage -Face to Face, Compliancy, etc.
- Room 2
  - Ask the Trainers Basic Questions, Functionality reviews, troubleshooting techniques
- Room 3
  - EDI and Purchasing Considerations, setup and what you need to become electronic

#### **Breakout Sessions (cont'd)**

11:30 a.m. to 12:45 p.m.

- Room 1
  - Audits Managing your Documentation Submissions (RAC Audit Module will be demonstrated)
- Room 2
  - New Features Available in the Current Versions Various new features you can implement to help manage your operations more efficiently.
- Room 3
  - o PWK or esMD Understanding The Difference and Making It Work For You

1:00 p.m. to 2:00 p.m. Lunch

2:00 p.m. to 3:15 p.m.

- Room 1
  - Tools and Tricks in Making Fastrack Work for You Order Management,
     Documentation Management, Recurring Order Management, Notes
- Room 2
  - Medicare Presentation Jurisdiction A
- Room 3
  - o 2:00 p.m. to 2:30 p.m.
    - Continuity Centers (30 minutes)
  - 2:45 to 3:15 p.m.
    - Zirmed Presentation Angelique Farmer (30 minutes)

3:30 p.m. to 5:00 p.m.

- Room 1
  - Where are my assets Inventory considerations, including physical inventory for products and drugs.
- Room 2
  - Pharmacy Order Management new features in Fastrack to manage your online adjudication features far beyond the world of IV - diabetic supplies, urological supplies, enteral products
- Room 3
  - o 3:30 p.m. to 4:15 p.m.
    - Integration and Fastrack Medco Fastrack User (45 minutes)
  - 4:30 p.m. to 5:00 p.m.
    - AR Allegiance Presentation Bruce Gehring (30 minutes)

6:00 p.m. to 10:00 p.m. Cocktail Reception – The Savoy Room

### Friday, April 26<sup>th</sup>, 2013

9:00 a.m. to 10:00 a.m. - Continental Breakfast

#### **Breakout Sessions**

10:00 a.m. to 11:15 p.m.

- Room 1
  - o **ICD-10 Considerations** What to expect, how to prepare and general information.
- Room 2
  - New Features Available in the Current Versions Various new features you can implement to help manage your operations more efficiently.
- Room 3
  - o 10:00 a.m. to 10:45 a.m.
    - Authentidate Case Study (45 minutes)
  - 2:45 to 3:15 p.m.
    - IMCO Presentation Eric Kozak (30 minutes)

#### 11:30 a.m. to 12:45 p.m.

- Room 1
  - Tools and Tricks in Making Fastrack Work for You Order Management,
     Documentation Management, Recurring Order Management, Notes
- Room 2
  - Reporting Considerations Crystal tools, SQL table review, standard reporting options
- Room 3
  - Cash Collection Strategies AR Allegiance educational seminar

1:00 p.m. to 2:00 p.m. Lunch